# SDR USAA002193

- Difficulty date: December 15, 2000
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N825US
- Make and model: Doug DC-9-82
- Aircraft serial: 49237
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 29 RIGHT,  AT STATION 1309-1338, CORROSION.SPLICED IN NEW SECTION OF LONGERON.
